MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-4040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob, or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Foreign: (b)(6).The angiosculpt device was returned with a stopcock attached to the inflation port.Visual inspection found no unusual characteristics of the device.During functional testing, the device was pressurized at less than 2 atm and a leak was observed.Under microscopic inspection, a longitudinal tear on the balloon was noted.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at, or below the rbp.
 
Event or Problem Description
The angiosculpt device was used to treat a moderately calcified and moderately tortuous lesion.During the second inflation at 12 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11032936
Report Number3005462046-2020-00054
Device Sequence Number2692239
Product Code PNO
UDI-Device Identifier00813132021405
UDI-Public00813132021405
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2020
Device Model Number2092-4040
Device Catalogue Number2092-4040
Device Lot NumberG18040018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;